Electron. J. Differential Equations, Vol. 2019 (2019), No. 128, pp. 1-11.

Existence, regularity and positivity of ground states for nonlocal nonlinear Schrodinger equations

Yong-Chao Zhang

We study ground states of a nonlinear Schr\"odinger equation driven by the infinitesimal generator of a rotationally invariant Levy process. The equation includes many special cases such as classical Schrodinger equations, fractional Schrodinger equations and relativistic Schrodinger equations, etc. It is proved that the equation possesses ground states in a suitable space of functions, then the regularity of solutions to the equation is examined, in particular, any solution is H\"older continuous, and, if the process involves diffusion terms, any solution is twice differentiable further. Finally, we show that any ground state is either positive or negative.

Submitted January 9, 2019. Published November 26, 2019.
Math Subject Classifications: 35Q55, 35J60, 35A15.
Key Words: Nonlocal Schrodinger equation; ground state; infinitesimal generator; rotationally invariant Levy process.

Show me the PDF file (340 KB), TEX file for this article.

Yong-Chao Zhang
School of Mathematics and Statistics
Northeastern University at Qinhuangdao
Taishan Road 143, Qinhuangdao 066004, China
email: zhangyc@neuq.edu.cn

Return to the EJDE web page